# SDR REXA2021041600217

- Difficulty date: April 5, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N325PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15325
- Aircraft time: 14,996 hours, 10,831 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cup
- Part number: 601R3177271
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD & AFT RETAINING CUPS ARE NICKED GOUGED ON I/B FLANGES.  UPON FURTHER INVESTIGATION IT WAS FOUND FWD RETAINING CUP TO HAVE PAINT DAMAGE ONLY,TREATED,PRIMED, AND PAINTED FWD RETAINING CUP IAW CRJ 900 SRM 51-25-00-001-001-A01 ALSO RMEOVED AND REPLACED AFT RETAINING CUP WITH NEW SERVICEABLE P/N 601R317727-1 IAW CRJ 900 SRM 51-40-11-001-001-A01, 51-42-21-001-001-A01.
